# SDR AWXA200400976

- Difficulty date: August 15, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, GALVANIC CORROSION WAS FOUND ON BEAM Y919 LT AT FS 66. MAINTENANCE REMOVED CORRODED BEAM Y919 LT AT FS 66, INSTALLED NEW REPLACEMENT BEAM IAW A320 SRM 51-72-11.
